NEWS!!! Start the Weekend Right! Friday Test, Saturday Test & Racing Sprint60!

  • June 9, 2020
  • Chris Simpson

So after confirming Sprints yesterday, it’s time to talk about beginning of our championship weekend, and where most revisions have taken place. Again almost all of this information was contained in John Vigor’s last update, but we flesh out the timings, confirm our pricing is unchanged.

Digital Check In will also apply, and of course so will social distancing. More detailed information to follow, as of now, suffice to say, in line with UK government, Motorsport UK guidance and what we believe is prudent, we are encouraging everyone to keep the footfall on site to entrants only where possible, and your distance, at least off track. Indoor site facilities will be very limited, until such time as we are able to relax them.

Testing on Friday and Saturdays is available to both members and new drivers, there are a limited number of Fridays but every round has a Saturday test leading into the very popular Sprint 60. You remember the telephone number to call 01795 883592 to book in. Do it!

Please note Sprint drivers, there is also a Saturday test at Bayford Meadows on 5th September, this precedes the Sprint on the 6th, this is not an exclusive test for you, but it’s also there.

Shortly all of this information and more will be available on our website.

The eagle eyed amongst will have spotted an obvious gap in Saturday, and will join us in lamenting the absence of the endurance championship at least for the rest of 2020. In a word, or acronym, or whatever it is called… it’s COVID-19 to blame. It shall return in 2021! John Vigor is working with those 2020 endurance entrants to bring forward an event to fill the void but it is not detailed here.

SP60 CHAMPIONSHIPS – LW / HW / SHW CLASSES REVISED 2020

ROUND 2SATURDAY – 11TH JULYSHENINGTON
ROUND 3SATURDAY – 25TH JULYCLAY PIGEON
ROUND 4SATURDAY – 8TH AUGUSTBUCKMORE PARK
ROUND 5SATURDAY – 29TH AUGUSTRYE HOUSE
ROUND 6SATURDAY – 19TH SEPTEMBERLYDD
ROUND 7SATURDAY – 10TH OCTOBERWHILTON MILL
ROUND 8SATURDAY – 31ST OCTOBERRYE HOUSE
ROUND 9SATURDAY – 21ST NOVEMBERBUCKMORE PARK
ROUND 10SATURDAY – 5TH DECEMBERWHILTON MILL (ZULU)

PRICE – £247.00 PER DRIVER – CHAMPIONSHIP REGISTRATION FEE – £48.00 PER DRIVER

SCHEDULE

(for all rounds)

CHECK IN10:00
BRIEFING11:15
TRACK TIME11:30 – 15:00

EXCLUSIVE FRIDAY TESTING

(Reserved for drivers new to Club100 + registered members)

TEST DAY 2FRIDAY – 24TH JULYCLAY PIGEON
TEST DAY 3FRIDAY – 30TH OCTOBERRYE HOUSE
TEST DAY 4aFRIDAY – 4TH DECEMBERWHILTON MILL
TEST DAY 4bFRIDAY – 4TH DECEMBERWHILTON MILL

SCHEDULE

TEST 2 & 3CHECK IN15.00
TRACK TIME16.00 – 17.00
TEST 4a (1 HOUR)CHECK IN14.30
TRACK TIME15.30 – 16.30
TEST 4b (30 MIN)CHECK IN15.30
TRACK TIME16.30 – 17.00
PRICES£170.00 per kart/ per hour
£85.00 per kart/ per 30mins

EXCLUSIVE SATURDAY TESTING

(Reserved for drivers new to Club100 + registered members)

TEST DAY 2SATURDAY – 11TH JULYSHENINGTON
TEST DAY 3SATURDAY – 25TH JULYCLAY PIGEON
TEST DAY 4SATURDAY – 8TH AUGUSTBUCKMORE PARK
TEST DAY 5SATURDAY – 29TH AUGUSTRYE HOUSE
TEST DAY 6SATURDAY – 5TH SEPTEMBERBAYFORD MEADOWS
TEST DAY 7SATURDAY – 19TH SEPTEMBERLYDD
TEST DAY 8SATURDAY – 10TH OCTOBERWHILTON MILL
TEST DAY 9SATURDAY – 31ST OCTOBERRYE HOUSE
TEST DAY 10SATURDAY – 21ST NOVEMBERBUCKMORE PARK
TEST DAY 11SATURDAY – 5TH DECEMBERWHILTON MILL (ZULU)

SCHEDULE

ALL TEST DAYS (excluding TD 6)TEST DAY 6(BAYFORD)
CHECK IN14.00CHECK IN15.00
TRACK TIME15.30 – 16.00TRACK TIME16.00 – 17.00
PRICE£88.00PRICE£175.00

Contact Club100

  • Club100 Racing Ltd.
    Bon Accord House,
    Eurolink Commercial Park
    Sittingbourne
    Kent
    ME10 3SJ
  • +44 (0) 1795 883592 
  • racing@club100.co.uk
Scroll to Top